# SDR HNAA2012022100604

- Difficulty date: February 21, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 40,240 hours, 48,064 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Chafed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE OTBD LOWER ENGINE SUPPORT STRUT CHAFED AT THE OIL COOLER RETURN LINE.  MEASURED AT 0.013".  REPAIRED IAW RD8-54-1264.
